# SDR SWAA970614

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EMERGENCY LIGHT ABOVE FWD SERVICE DOOR FLICKERS ON AND OFF.  REPLACED LIGHT BULBS AND CLEANED CONNECTORS PER BOEING M/M.
